# SDR IXXA2024021903

- Difficulty date: February 19, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 108,189 hours, 19,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Part number: 451T1003603
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 108,189 hours, 19,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC ROLLER TRAY STA 1197+132-1285, LBL 45 LWR LEG CRACKED
